# SDR SWIA202081751820

- Difficulty date: July 31, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 14,533 hours, 7,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Frame 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SUPPORT BROKEN FR.86.    REMOVED AND REPLACED LH FLOOR SUPPORT AT FR 86, REF. EMB SRM.
